Robust stability of delay difference systems under fractional perturbations in infinite-dimensional spaces

Bui The Anh, Nguyen Khoa Son

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this article we study the robust stability of difference systems with delays under fractional perturbations in infinite-dimensional spaces. First, the estimates of the complex stability radius are addressed. Second, it is shown that for positive linear systems, the complex, real and positive stability radii coincide and can be computed by a simple formula. Finally, a simple example is given to illustrate the obtained results.

Original languageEnglish
Pages (from-to)498-505
Number of pages8
JournalInternational Journal of Control
Volume83
Issue number3
DOIs
Publication statusPublished - Mar 2010
Externally publishedYes

Keywords

  • Fractional perturbation
  • Positive difference system
  • Positive operator
  • Stability radius

Fingerprint Dive into the research topics of 'Robust stability of delay difference systems under fractional perturbations in infinite-dimensional spaces'. Together they form a unique fingerprint.

  • Cite this